# SDR AALA202302231457

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 58,601 hours, 35,379 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN /CLOSE.  MAINTENANCE SECURED THE FORWARD LAVATORY DOOR LATCH PER AMM 25-45-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
